(m,n)-cycle systems

Bryant, DE, Khodkar, A and Fu, HL (1998) (m,n)-cycle systems. Journal of Statistical Planning And Inference, 74 2: 365-370. doi:10.1016/S0378-3758(98)00084-6


Author Bryant, DE
Khodkar, A
Fu, HL
Title (m,n)-cycle systems
Journal name Journal of Statistical Planning And Inference   Check publisher's open access policy
ISSN 0378-3758
Publication date 1998-01-01
Sub-type Article (original research)
DOI 10.1016/S0378-3758(98)00084-6
Volume 74
Issue 2
Start page 365
End page 370
Total pages 6
Language eng
Abstract We describe a method which, in certain circumstances, may be used to prove that the well-known necessary conditions for partitioning the edge set of the complete graph on an odd number of vertices (or the complete graph on an even number of vertices with a 1-factor removed) into cycles of lengths m(1),m(2),...,m(t) are sufficient in the case \{m(1), m(2), ..., m(t)}\=2. The method is used to settle the case where the cycle lengths are 4 and 5. (C) 1998 Elsevier Science B.V. All rights reserved.
Keyword Statistics & Probability
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 20:51:15 EST